# SDR CALA0600095

- Difficulty date: March 22, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 21,268 hours, 7,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEVERAL EMERGENCY LIGHTS INOPERATIVE IN THE CABIN.  THE BATTERY PACK WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD IAW MM 33-51-00-801.
